Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 17, 2016, 7:13 PM EDT for Chattahoochee County, Stewart County, Georgia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2016, 7:13 PM EDT (23:13 UTC)
- Expired
- Jun 17, 2016, 8:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Stewart County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
186
WWUS82 KFFC 172313
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT FRI JUN 17 2016
GAZ090-102-180015-
STEWART GA-CHATTAHOOCHEE GA-
713 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEWART AND CHATTAHOOCHEE
COUNTIES UNTIL 815 PM EDT...
AT 713 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CUSSETA TO NEAR FORT BENNING/LAWSON ARMY AIR FLD...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...CUSSETA...RICHLAND...FORT BENNING/LAWSON ARMY AIR
FLD...OMAHA...
SANFORD...BROOKLYN...TROUTMAN...CHRISTOPHER...CHARLES...RENFROE...LOU
VALE... PROVIDENCE CANYON STATE PARK...WESTVILLE...MANTA AND
JAMESTOWN/SOUTH FORT BENNING.
LAT...LON 3192 8491 3195 8496 3198 8496 3197 8504
3199 8506 3209 8504 3213 8506 3218 8501
3220 8496 3222 8498 3222 8493 3224 8491
3225 8492 3226 8489 3230 8494 3232 8500
3235 8500 3236 8498 3238 8467 3192 8467
TIME...MOT...LOC 2313Z 334DEG 18KT 3231 8478 3229 8491 3232 8504
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 5:58 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 17, 5:58 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 558 PM EDT FRI JUN 17 2016 .UPDATE... Updated to remove the following counties from the watch... Heard... Meriwether... Upson... Crawford... Peach... Twiggs... and Johnson. The severe threat of damaging winds will continue across parts of Central GA into the early evening. Timing tool indicates storms will push into Columbus area between 630pm and 7pm... and most storms should push south of the area by 9 pm if current trends continue. /39 && .PREV DISCUSSION... /Issued 514 PM EDT FRI JUN 17 2016/ UPDATE... Updated to remove numerous counties from the watch...mainly counties along and north of a Carroll... Coweta... Pike... Lamar... Monroe... Bibb... Jones... Wilkinson... Washington and Jefferson line. Strong to severe storms will continue to push across the rest of Central GA into the early evening hours. Main threat continues to be damaging winds and frequent lightning. 39 PREV DISCUSSION... /Issued 431 PM EDT FRI JUN 17 2016/ UPDATE... Updated to remove numerous counties from the watch...mainly counties along and north of a Polk... Paulding... Douglas... Fulton... Clayton... Henry... Newton... Morgan... Green and Taliaferro line. Strong to severe storms continue to develop ahead of a front and this threat is expected to continue across Central GA into at last early to mid evening. The main threats are damaging wind gusts up to 70 mph... large hail and frequent lightning. /39 PREV DISCUSSION... /Issued 356 PM EDT FRI JUN 17 2016/ SHORT TERM /Tonight through Saturday Night/... Frontal boundary drifting through north GA this afternoon as the upper short wave circulates over the Carolinas. Convection continues to develop along the boundary with the air mass very unstable due to high dew points and hot temperatures...yielding capes of around 3000. Expect this boundary to continue to drift into central GA during the night with severe possible for the next several hours. Models consistent in building in high pressure from the east late tonight into Saturday with fairly strong easterly low level flow. This should stabilize the air mass over much of the area. Will continue to have slight chances for areas south of Columbus to Macon until Saturday afternoon in case the boundary stalls in that area. Dry across the entire area Saturday night. 41 LONG TERM /Sunday through Friday/... Only a few tweaks were made to the long term. No big changes overall. Previous discussion included below. 20 Previous...Issued 347 AM EDT FRI JUN 17 2016 LONG TERM /Saturday Night through Thursday/... The last of the precis chances will be exiting or have exited the area to start the long term as high pressure builds over the area. The forecast will remain dry into Tuesday as a high pressure pattern dominates most of this . A surface trough ahead of an approaching cold front will affect mainly N GA Tuesday night with the chance for showers and thunderstorms and the chance for showers and storms will affect N and central GA Wednesday into Thursday as an upper trough moves across the area with the front moving into the area. Temperatures will start out below normal but return to near or slightly above normal Monday afternoon and beyond. BDL AVIATION... 18Z Update... Convection should continue to develop on a southward sinking boundary this afternoon and evening...affecting most of the taf sites. Some storms expected to be severe. Winds should remain on the west side through today and frequent gusts to around 20kt are likely. Models are progging a wind shift to the east overnight behind the front, increasing the potential for a bkn deck of stratus overnight. //ATL Confidence...12Z Update... Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 69 83 62 84 / 10 10 0 5 Atlanta 70 84 65 84 / 10 10 5 5 Blairsville 63 81 57 81 / 10 5 0 5 Cartersville 68 86 63 85 / 10 10 0 5 Columbus 74 86 69 86 / 60 20 10 5 Gainesville 68 82 62 82 / 10 10 0 5 Macon 71 85 65 85 / 50 20 10 5 Rome 68 88 62 86 / 10 10 0 5 Peachtree City 69 85 63 85 / 20 10 5 5 Vidalia 72 85 66 84 / 70 30 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening FOR THE FOLLOWING ZONES: Bleckley...Chattahoochee...Crisp...Dodge... Dooly...Emanuel...Harris...Houston...Laurens...Macon...Marion... Montgomery...Muscogee...Pulaski...Schley...Stewart...Sumter... Talbot...Taylor...Telfair...Toombs...Treutlen...Troup... Webster...Wheeler...Wilcox. && SHORT TERM...39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI JUN 17 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH ANY SEVERE THUNDERSTORMS. THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 17, 6:16 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG COLONY HEIGHTS 33.00N 85.13W
06/17/2016 TROUP GA 911 CALL CENTER
THE TROUP COUNTY 911 CENTER REPORTED THE STEEPLE BLOWN
OFF THE LOYD PRESBYTERIAN CHURCH ON GLASS BRIDGE ROAD.
&&
EVENT NUMBER FFC1600382
20Special weather statement, Jun 17, 6:19 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT FRI JUN 17 2016
GAZ089-090-172315-
MUSCOGEE GA-CHATTAHOOCHEE GA-
619 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE AND CHATTAHOOCHEE
COUNTIES UNTIL 715 PM EDT...
AT 618 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR UPATOI TO NEAR GRIFFEN MILL...AND MOVING
SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COLUMBUS...CUSSETA...UPATOI...FORT BENNING/LAWSON ARMY AIR
FLD...BIBB CITY...NORTH FORT BENNING...EDGEWOOD...EELBECK/WEST FORT
BENNING... KENWOOD...ROSE HILL...AVONDALE...BENNING
PARK...MANTA...COLUMBUS METROPOLITAN AIRPORT...SAINT MARYS
HILLS...VISTA TERRACE...GREEN ISLAND HILLS...BENNING HILLS...FLAT
ROCK AND CHRISTOPHER.
LAT...LON 3258 8491 3258 8470 3224 8468 3225 8492
3226 8490 3226 8489 3230 8494 3233 8501
3235 8500 3238 8497 3239 8499 3239 8497
3241 8498 3243 8496 3244 8497 3245 8500
3252 8501 3260 8508
TIME...MOT...LOC 2218Z 314DEG 8KT 3256 8482 3250 8523Local storm report, Jun 17, 6:23 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST BONAIRE 32.54N 83.60W
06/17/2016 E60 MPH HOUSTON GA PUBLIC
&&
EVENT NUMBER FFC1600383
SNELSONSpecial weather statement, Jun 17, 6:30 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT FRI JUN 17 2016
GAZ105-106-108-172300-
CRISP GA-WILCOX GA-DOOLY GA-
630 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP...WILCOX AND
SOUTHEASTERN DOOLY COUNTIES UNTIL 700 PM EDT...
AT 630 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINEVIEW...OR 13 MILES
NORTHEAST OF CORDELE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...VIENNA...ABBEVILLE...ROCHELLE...ARABI...PINEVIEW...PITTS...
TREMONT...ANTIOCH CHURCH...CEDAR CREEK...DOUBLE RUN...POPE CITY...HATLEY...
OWENSBORO...TIPPETTVILLE...PLEASANT VIEW...SEVILLE...BROWNING AND EAST
CRISP.
LAT...LON 3209 8379 3213 8355 3212 8344 3213 8341
3213 8336 3210 8336 3210 8332 3209 8332
3208 8330 3205 8331 3200 8328 3199 8329
3195 8326 3195 8324 3189 8320 3187 8318
3185 8318 3185 8361 3180 8361 3181 8370
TIME...MOT...LOC 2230Z 311DEG 31KT 3205 8357Special weather statement, Jun 17, 6:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT FRI JUN 17 2016
GAZ038-039-172330-
OGLETHORPE GA-WILKES GA-
658 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OGLETHORPE AND
NORTHEASTERN WILKES COUNTIES UNTIL 730 PM EDT...
AT 658 PM EDT...A STRONG THUNDERSTORM WAS OVER NANCY HART STATE PARK...
OR NEAR MIDDLETON...MOVING SOUTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TIGNALL...MALLORYSVILLE...NORMAN...DELHI...DANBURG AND FLORAL HILL.
LAT...LON 3383 8260 3380 8258 3375 8270 3401 8291
3400 8288 3398 8286 3398 8285 3399 8284
3397 8278 3399 8272 3399 8265 3386 8261
3387 8258 3387 8257
TIME...MOT...LOC 2258Z 340DEG 15KT 3401 8276Special weather statement, Jun 17, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT FRI JUN 17 2016
GAZ090-102-180015-
STEWART GA-CHATTAHOOCHEE GA-
713 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEWART AND CHATTAHOOCHEE
COUNTIES UNTIL 815 PM EDT...
AT 713 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CUSSETA TO NEAR FORT BENNING/LAWSON ARMY AIR FLD...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...CUSSETA...RICHLAND...FORT BENNING/LAWSON ARMY AIR
FLD...OMAHA...
SANFORD...BROOKLYN...TROUTMAN...CHRISTOPHER...CHARLES...RENFROE...LOU
VALE... PROVIDENCE CANYON STATE PARK...WESTVILLE...MANTA AND
JAMESTOWN/SOUTH FORT BENNING.
LAT...LON 3192 8491 3195 8496 3198 8496 3197 8504
3199 8506 3209 8504 3213 8506 3218 8501
3220 8496 3222 8498 3222 8493 3224 8491
3225 8492 3226 8489 3230 8494 3232 8500
3235 8500 3236 8498 3238 8467 3192 8467
TIME...MOT...LOC 2313Z 334DEG 18KT 3231 8478 3229 8491 3232 8504The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 48 min |
| Jun 16, 9:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jun 17, 12:24 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 36 min |
| Jun 17, 12:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 43 min |
| Jun 17, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 50 min |
| Jun 17, 1:27 PM EDT | Special Weather Statement | FFC | Gwinnett | 48 min |
| Jun 17, 1:30 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Jun 17, 1:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 17, 1:55 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| Jun 17, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Floyd, Paulding, Polk | 44 min |
| Jun 17, 2:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jun 17, 2:06 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jun 17, 2:13 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 32 min |
| Jun 17, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 34 min |
| Jun 17, 2:30 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 30 min |
| Jun 17, 2:45 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Jun 17, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 18 min |
| Jun 17, 2:49 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 41 min |
| Jun 17, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 38 min |
| Jun 17, 2:56 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jun 17, 3:02 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 17, 3:13 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jun 17, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 42 min |
| Jun 17, 3:30 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jun 17, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Polk | 42 min |
| Jun 17, 3:37 PM EDT | Special Weather Statement | FFC | Pike | 23 min |
| Jun 17, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 47 min |
| Jun 17, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 28 min |
| Jun 17, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 38 min |
| Jun 17, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 46 min |
| Jun 17, 4:01 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 29 min |
| Jun 17, 4:05 PM EDT | Special Weather Statement | FFC | Warren | 25 min |
| Jun 17, 4:08 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 17, 4:09 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 17, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 45 min |
| Jun 17, 4:23 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 52 min |
| Jun 17, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 30 min |
| Jun 17, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Peach | 41 min |
| Jun 17, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 47 min |
| Jun 17, 4:54 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jun 17, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 48 min |
| Jun 17, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 46 min |
| Jun 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 28 min |
| Jun 17, 5:22 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 38 min |
| Jun 17, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 46 min |
| Jun 17, 5:36 PM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Jun 17, 5:39 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jun 17, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Wheeler | 41 min |
| Jun 17, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 40 min |
| Jun 17, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 33 min |
| Jun 17, 6:19 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 56 min |
| Jun 17, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 48 min |
| Jun 17, 6:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jun 17, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 44 min |
| Jun 17, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 31 min |
| Jun 17, 6:58 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jun 17, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 33 min |
| Jun 17, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 30 min |
| Jun 17, 7:22 PM EDT | Special Weather Statement | FFC | Dooly | 68 min |
| Jun 17, 7:27 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 35 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Pulaski, Wilcox | 45 min |
| Jun 17, 7:37 PM EDT | Special Weather Statement | FFC | Macon | 38 min |
| Jun 17, 7:49 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 26 min |
| Jun 17, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 49 min |
| Jun 17, 7:59 PM EDT | Special Weather Statement | FFC | Webster | 46 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.